# SDR JJBA20130622030

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 30,513 hours, 41,741 cycles
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Binding
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NR 2 THROTTLE LEVER WAS UNABLE TO ADVANCE BEYOND 92 PERCENT TORQUE.  MX PERFORMED AN INSPECTION AND FOUND THE CONDITION LEVER HITTING THE POWER LEVER.  THEY REROUTED THE CONDITION LEVER BOLT.  ALL OPS CHECKS WERE SATISFACTORY.
